RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 31–34 (Mi faa2374)  

This article is cited in 3 scientific papers (total in 3 papers)

Finiteness theorem for isogenies of Abelian varieties over function fields of finite characteristic

Yu. G. Zarhin


Full text: PDF file (434 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 301–303

Bibliographic databases:

Received: 03.07.1973

Citation: Yu. G. Zarhin, “Finiteness theorem for isogenies of Abelian varieties over function fields of finite characteristic”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 31–34; Funct. Anal. Appl., 8:4 (1974), 301–303

Citation in format AMSBIB
\Bibitem{Zar74}
\by Yu.~G.~Zarhin
\paper Finiteness theorem for isogenies of Abelian varieties over function fields of finite characteristic
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 31--34
\mathnet{http://mi.mathnet.ru/faa2374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=354684}
\zmath{https://zbmath.org/?q=an:0324.14009}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 301--303
\crossref{https://doi.org/10.1007/BF01075486}


Linking options:
  • http://mi.mathnet.ru/eng/faa2374
  • http://mi.mathnet.ru/eng/faa/v8/i4/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Zarhin, “A remark on endomorphisms of abelian varieties over function fields of finite characteristic”, Math. USSR-Izv., 8:3 (1974), 477–480  mathnet  crossref  mathscinet  zmath
    2. Yu. G. Zarhin, “Isogenies of Abelian varieties over fields of finite characteristic”, Math. USSR-Sb., 24:3 (1974), 451–461  mathnet  crossref  mathscinet  zmath
    3. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:164
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020